# SDR USAA2014050900006

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 44,699 hours, 16,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013585
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLINKING WHITE LIGHT BEHIND LT FWD EMERGENCY EXIT DOOR PULLED OFF VELCRO PANEL.  LT REAR EMERGENCY HANDLE LIGHT INOPERATIVE.  R & R EMERGENCY EXIT DOOR AREA LIGHT IAW AMM 33-51-11-401.
